JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On b-Locally Open Sets in Bitopological Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 4,  2011, pp.429-433
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.4.429
 Title & Authors
On b-Locally Open Sets in Bitopological Spaces
Tripathy, Binod Chandra; Sarma, Diganta Jyoti;
  PDF(new window)
 Abstract
In this article we introduce the notion of b-locally open sets, sets, sets in bitopological spaces and obtain several characterizations and some properties of these sets.
 Keywords
Bitopological spaces;b-open sets;b-closed sets;b-locally open sets; sets;sets;
 Language
English
 Cited by
1.
On mixed fuzzy topological spaces and countability, Soft Computing, 2012, 16, 10, 1691  crossref(new windwow)
 References
1.
D. Andrijevic, On b-open sets, Mah. Vesnik, 48(1996), 59-64.

2.
N. Bourbaki, General Topology, Part-I, Addison-Wesley, Reading Mass(1966).

3.
J. C. Kelly, Bitopological spaces, Proc. London Math Soc. 13(1963), 71-89. crossref(new window)

4.
C. Kuratowski and W. Sierpinski, Sur les difference de deux ensembles fermes, Tohoku Math, J., 20(1921), 22-25.

5.
A. A. Nesef, b-locally closed sets and related topics, Chaos Solitions Fractals, 12(2001), 1909-1915. crossref(new window)

6.
C. W. Patty, Bitopological spaces, Duke Math. J., 34(1963), 387-392.